# SDR DALA2022022201159

- Difficulty date: February 18, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 66,812 hours, 22,244 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 RH ENG DRAG FTG CLAMP-UP HOLES WERE INSPECTED AND FOLLOWING DAMAGES WERE FOUND: HOLE #2 CORROSION ON SKIN AND FITTING BTW 2 - 4 CLOCK POS. HOLE #5 SCRATCH ON SKIN AND FITTING AT 5 CLOCK POS, ALSO GOUGE ON FITTING AT 5 CLOCK POS. IN REF TASK-CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00136: RH ENG DRAG FTG WAS REPAIRED PER ETI-57-22-008 REV 5 AND ER/A 585143-14AD REV. A SECTION III: PERMANENT REPAIR. (2126879)
